Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Additional note to the author's: ``Theory of cyclic algebras over an algebraic number field'' [Trans. Amer. Math. Soc. 34 (1932), no. 1, 171-214; 1501634]


Author: Helmut Hasse
Journal: Trans. Amer. Math. Soc. 34 (1932), 727-730
MSC: Primary 11R54
Original Article: Trans. Amer. Math. Soc. 34 (1932), 171-214.
MathSciNet review: 1501660
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R54

Retrieve articles in all journals with MSC: 11R54


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501660-6
PII: S 0002-9947(1932)1501660-6
Article copyright: © Copyright 1932 American Mathematical Society